Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diagnised with a blood clot in brain. Taking clopivas, Trivolib, Trajenta. Noticed bleeding from toe. Suggest

Can you tell me the side effects of taking Trivolib 1.I am just in process of analysing the medicines taken by my mom who is a Dybetes Type 2 patient.She is taking diabetes medicines for the last 20 years.She was on Metformin tablets for 10 years.10 years back she expressed symptons of stroke and she was diagnised with a blood clot in brain since then she is taking Clopivas 75mg aspirin.Since she is having severe gastritis problem she is put on clopivas 75mg plain ie clopidrogel and bisulphate tablets.She is taking these medicines for the last 10 years.Her intake of medicines are1.Clopivas-75mg once daily,Trivolib 1-once daily,Trajenta 5mg-once daily,Thyronorm-.25mg once daily,Diatol D-once,D500 Cal-once and omez at bed time.NOW since last night we observed unusual bleeding from her toe nail of her left leg.The nail was discoloured-blue black for the last 6 month.Can you therefore Doctor advise me what could be the reason for it.There is no injury or pain experienced.My email id YYYY@YYYY
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
Your mother is having Diaetes type II,Stroke ( CVA) Hypothyroidism,the Trivolib which is combination of Metformin,Glimeperide and Voglobose, as it contain three drug it may cause GI upset, body ache,
and due to inhibition of enzymes can cause lot of flatulence and distension of abdomen.
She is having gastritis and also taking calcium supplements and Gliptin( Trajenta).
She is old diabetic hence may be having Peripheral Neuropathy and Vasculopathy that is why bleeding and bluish discoloration of toe and bleeding.If left untreated may develop gangrene.
She is taking multiple drugs and if her blood sugar is not controlled visit a Endocrinologist and discuss about Insulin therapy which will reduce intake of oral drugs and lot of side effects.
Her gastritis and hyperacidity may be related to calcium in take as it is known to increase acid secretion.
Please also check for blood flow with color doppler study and nerves by Nerve conduction study to know the status of peripheral nerves.
Take care
Good Luck
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor